# SDR AALA2020090869001

- Difficulty date: September 3, 2020
- Submitted: September 8, 2020
- Operation: Air carrier
- Aircraft: N8001N
- Make and model: Airbus A319-115
- Aircraft serial: 5678
- Aircraft time: 18,808 hours, 9,038 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Diaphragm
- Part number: FE240221001
- Condition: Leaking
- Location: L2 Door Assist
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L2 DOOR ASSIST BOTTLE FOR DAMPER HAS LEAK AND READS 0 PSI. REMOVED AND REPLACED DIAPHRAGM OF CYLINDER DOOR DAMPER PER IPC 52-11-14-01F.
